Ֆիզիկայի ֆակուլտետ
Faculty of Physics
The process of training specialists in the field of physics and mathematics began in 1922 in YSU.:
>
Martin G. Grigoryan

Head of Chair | Chair of Higher Mathematics
Education
1971 - 1976: Student of Yerevan State University (YSU)
1976 - 1979: Post Graduate Student (YSU)

Academic degree
Doctor of Phys.-Math. Sciences
candidate: “Convergence of orthogonal series in metrics”, 1980, Institute of Mathematics, National Academy of Sciences of Armenia
doctoral: "Convergence of regular and dual Fourier series by complete orthogonal systems", 1997, Faculty of Mathematics of YSU

Professional experience
From 1980 - present: Faculty of Physics of YSU
1993 - 1994: Visiting Professor UAM, Madrid, Spain

Academic courses
Mathematical analysis, Functional analysis, The theory of functions, Linear an nonlinear approximations

Scale of professional interests
Harmonic analysis and the theory of approximations

Participation in grant projects
1994 - 1996: Grant MVR000 from international Science Foundation,
1996: Grant from “Promethues-Gitutjun”, Joint- Stock Company,
1997: Grant from “Promethues-Gitutjun”, Joint- Stock Company,
1998: Grant from “Promethues-Gitutjun”, Joint- Stock Company,
1997 - 1999: Grant 96-880 from the Government of Armenia,
2000 - 2003: Grant 00-310 from the Government of Armenia
2004 - 2007:- Grant- 01-00 from the Government of Armenia
2008 present: Grant- 45 from the Government of Armenia

Honors
The best scientific work 2009
RA President Award 2010

Languages
Armenian, Russian, English, Spanish, German

gmarting@ysu.am

Ряды по классическим системам
2017 | Book
LAP LAMBERT Academic Publishing. 2017, 329 p.
On the fourier-vilenkin coefficients
2017 | Article
Acta Mathematica Scientia. 2017, 37, 2, pp. 1-9
|
Artsrun Sargsyan, Martin Grigoryan
Universal function for a weighted space L1 µ[0, 1]
2017 | Article
Positivity. 2017, 21, pp. 1-26
On the universal and strong (L1; L1)-property related to fourier{walsh series
2017 | Article
Banach Journal of Mathematical Analysis. 2017, 11, 3, 15 pages
On the m-term best approximation of functions and greedy algorithm
2016 | Article
International journal of pure mathematics. 2016, 3, 26-33 pp.
On the L-strong and greedy property of trigonometric system
2016 | Article
Advances in mathematics and statistical sciences. Proceedings of the 3rd International Conference on Mathematical, Computational and Statistical Sciences (MCSS '15). 2016, MCSS-20.pdf, 166-171 pp.
M. G. Grigoryan , A. A. Sargsyan
On existence of a universal function for Lp[0, 1] with p∈(0, 1)
2016 | Article
Siberian Mathematical Journal. 2016, v.57, n. 5, 796-808 pp.
M. G. Grigoryan , A. A. Sargsyan
On the universal function for the class Lp[0; 1]; p 2 (0; 1)
2016 | Article
Journal of Functional Analysis. 2016, 270, 3111-3133 pp.
On the uniform convergence of negative order Cesaro means of Fourier series
2016 | Article
Journal of Mathematical Analysis and Applications. 2016, v.434, iss.1, 554-567 pp.
О поведении коэффициентов Фурье по системе Уолша
2016 | Article
ՀՀ ԳԱԱ Տեղեկագիր, Մաթեմատիկա, 2016թ․, 51,1, 3-20 էջ, Հայաստան
Универсальные функции в задачах “исправления”, обеспечивающего сходимость рядов Фурье–Уолша
2016 | Article
ИЗВЕСТИЯ РОССИЙСКОЙ АКАДЕМИИ НАУК. СЕРИЯ МАТЕМАТИЧЕСКАЯ, 2016, 80, 6, стр. 65-91
Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series
2016 | Article
IZVESTIYA MATHEMATICS, 2016, 80:6 , 1057–1083 pp.
On Behavior of Fourier Coefficients by Walsh System
2016 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2016, Vol. 51, No. 1,, 1-13 pp.
M. Grigoryan , A. Sargsyan
“On the coefficinets of the expansion of elements from C[0,1] space by the Faber-Schauder system”
2011 | Article
J. Func. Spaces and Appl., 9:2(2011), 37-49
"Uniform convergence of the greedy algorithm with respect to the Walsh system”
2010 | Article
Studia. Math., 2010, 198(2), 197-206
“Об усиленном L(1) greedy свойстве системы Уолша”
2008 | Article
Изв.вузов, Матем., т. 552, N5, 2008, ст. 1-12
М. Г. Григорян , А. А. Саргсян
“Нелинейная аппроксимация непрерывных функций по системе Фабера-Шаудера”
2008 | Article
Мат. Сб., т.199, N 5, 2008, ст. 3-26
Universal series in L(p)
2007 | Article
Global Journal of Pure and Applied Mathematics, V.3 , N 1, 2007, pp. 77-86
M.G.Grigoryan , A. A.Sargsyan
“Divergence a.e. of the greedy algorithm by Faber-Schauder system for continuous functions”
2007 | Article
East Journal on Approx.,vol.13 (2007), N 2, pp. 199-209
“Ряды по системе Хаара с монотонными коэффициентами"
2007 | Article
Известия НАН Армении, т. 42, N4, 2007, ст. 37-52
M. G. Grigorian , S. L. Gogyan
“Rearranged series by Haar system”
2007 | Article
Journal of Contemporary Mathematical Analysis, 42:2 (2007), 27-50
“Greedy approximation with respect to certain subsystems of the Walsh orthonormal system”
2006 | Article
Proc. Amer. Math. Soc., 2006, vol. 134, N12, 3495-3505
Григорян М. Г. , Гогян С. Л.
“Нелинейная аппроксимация по системе Хаара и модификации функций”
2006 | Article
Analysis Mathematica, 32 (2006), N1, 49-80
“Об усиленном - свойстве ортонормированных систем”
2003 | Article
Мат.сб., 2003г.,т. 194, No.10, ст. 77-106
M.G.Grigorian , R.E.Zink
“Subsystems of the Walsh orthogonal system whose multiplicative completions are quasibasis for L(p) ”
2002 | Article
Proc. Amer. Math. Soc. 2002
M. G. Grigorian , A. S. Sargsian
L[-1,1] կշռային տարածության ֆունկցիաների ներկայացումը շարքերով ըստ Լեժանդրի բազմանդամների (Представление функций весового класса L[-1,1] рядами по многочленам Лежандра)
2001 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2001, #1, էջ 136-138 (ռուսերեն)
|
Grigorian M. G. , Kazarian K. S., Soria F.
"Mean convergence of orthonormal Fourier series of mod. functions"
2000 | Article
Trans. Amer. Math. Soc. (TAMS), v. 352, N8, 2000,pp. 3777-3799
"On the representation of functions by orthogonal series in weighted spaces”
1999 | Article
Math.,1999, 134(3), 207-216
“О некоторых свойствах ортогохальных систем”
1993 | Article
Изв. РАН, Матем., 1993, т. 57, N5, ст. 75-105
“Сходимость почти всюду рядов Фурье по полным oртонормированным системам”
1992 | Article
Матем Заметки, 1992, т. 51, N 5, ст. 35-43
"On the convergence of Fourier series in the metric of L(1)"
1991 | Article
Analysis Math., 1991, 17(3), 211-237
"О сходимости в метрике и почти всюду рядов Фурье по полным ортонормированным системам"
1990 | Article
Мат.Сб., т.181, N 8, 1990, ст. 1011-1030
Представление измеримых функций простыми и кратными рядами по многочленам Лежандра (Չափելի ֆունկցիաների ներկայացումը սովորական ե բազմապատիկ շարքերով ըստ Լեժանդրի բազմանդամների)
1988 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1988, #1, էջ 143-146 (ռուսերեն)
|